# SDR J8G2001F00000

- Difficulty date: June 29, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N710HL
- Make and model: Cndair CL6001A11
- Aircraft serial: 1050
- Engine: Lyc ALF502*
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: ALF502L2C
- Part serial: LF03009S
- Condition: Defective
- Location: Nr 2
- Part time: 4,524 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTICED SMOKE IN THE CABIN AFTER TAKE-OFF FROM AIRPORT.  THE AIRCRAFT RETURNED TO THE AIRPORT WITH NO FURTHER INCIDENT.  INITIAL TROUBLESHOOTING INDICATED EXCESSIVE OIL PRESENCE AT NR 2 BEARING ON THE RIGHT ENGINE.  DEFECT WITH NR 2 BEARING CONFIRMED REMOVED ENGINE, WILL INSTALL ANOTHER ENGINE WITH TSOH.
